A Fixed Point Theorem for Time-Fractional Fornberg-Whitham Equation Arising in Atmospheric Science

Authors

  • Ashok Kumar Badsara Department of Mathematics and Statistics, Manipal University Jaipur, India
  • Virendra Singh Chouhan Department of Mathematics and Statistics, Manipal University Jaipur, India https://orcid.org/0000-0002-3211-1237

DOI:

https://doi.org/10.37256/cm.5220243290

Keywords:

the time-fractional fornberg-whitham equation, fractional homotopy perturbation transform method (FHPTM), caputo fabrizio derivative (CFD), stability analysis, fixed point, laplace transform

Abstract

In this paper, we apply the Homotopy perturbation transform method of the time-fractional Fornberg-Whitham equation with Caputo-Fabrizio fractional derivative. We establish the existence and uniqueness solutions of the time-fractional Fornberg-Whitham equation using fixed point theory. The physical interpretation of the nonlinear models are also discussed through the semi analytical solutions, which demonstrate the effectiveness of the proposed method. Finally, 2D and 3D graphs of some derived solutions are depicted through suitable parameter values.

Downloads

Published

2024-04-25

How to Cite

1.
Kumar Badsara A, Chouhan VS. A Fixed Point Theorem for Time-Fractional Fornberg-Whitham Equation Arising in Atmospheric Science. Contemp. Math. [Internet]. 2024 Apr. 25 [cited 2024 May 28];5(2):1905-21. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3290